A new proof of Reiterman's theorem
Cahiers de Topologie et Géométrie Différentielle Catégoriques (1994)
- Volume: 35, Issue: 3, page 239-247
- ISSN: 1245-530X
Access Full Article
topHow to cite
topReferences
top- [1] B. Banaschewski, The Birkhoff theorem for varieties of finite algebras, Algebra Universalis17(1983), 360-368. Zbl0534.08005MR729943
- [2] E. Manes, Algebraic Theories, Graduate Texts in Math.26, Springer-Verlag, Berlin1976. Zbl0353.18007MR419557
- [3] J. Reiterman, The Birkhoff theorem for finite algebras, Algebra Universalis14, no.1 (1982),1-10. Zbl0484.08007MR634411